# SDR P5CA0501324

- Difficulty date: February 22, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,388 hours, 14,402 cycles
- Engine: Pwa JT9D70A
- Engine time: 41,912 hours, 9,521 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NR 1 ENGINE WOULD NOT MAKE TAKEOFF EPR.  INSPECTED NR 1 ENGINE PER MM 71-00-00, OPENED MEL 77-4-1 FOR EPR UNRELIABLE.
